It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Barbara on November 22, 1999 at 22:08:03:

In Reply to: Dilantin- cold hands and feet posted by Dan on November 03, 1999 at 22:49:21:

: Anyone taking Dilantin experience cold hands and feet? Did anything help? Thanks

I have always had cold hands and feet and never really thought about it until i saw your message. Ihave now been on Dilantin for 18 years and am starting to get numbness in hands and feet. Find out now if Dilantin can cause neuropathy. If it does, you can stop it by switching meds every few years. or what ever the doc says.

Follow Ups

All times are GMT -7. The time now is 01:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!